# SDR AALA20140615002

- Difficulty date: June 15, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 12,101 hours, 4,726 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED TO EXTEND BEYOND FLAPS 5 DEGREES.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT FLAP POSITION TRANSMITTER.  SYS GND CHECKED NORMAL OPERATION CLOSED.
